# SDR 2005FA0000070

- Difficulty date: September 13, 2004
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N67673
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1284
- Engine: Pwa R985AN14B
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 660526AS
- Condition: Malfunctioned
- Location: Fuel Flow
- Part time: 651 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED FUEL FLOW TRANSDUCER (PN 660526AS) INSTALLED UNDER STC SA809GL.  UNIT PROVIDING ERRONEOUS FULE FLOW READINGS AND CAUSING THE AIR DATA COMPUTER (ADC) ALSO INSTALLED IN THE AC TO FUNCTION IMPROPERLY.  AIR DATA COMPUTER INSTALLED IAW STC SA02203AK. (K)
